THE SPHERE CRITICALITY-PROBLEMS FOR FBI MODEL


TEZCAN C., YILDIZ C.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, vol.106, no.8, pp.999-1006, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 8
  • Publication Date: 1993
  • Doi Number: 10.1007/bf02773489
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS
  • Page Numbers: pp.999-1006

Abstract

The one-speed neutron criticality problem is studied in spherical geometry, in the presence of FBIS (forward-backward isotropic scattering) kernels. Numerical results for the variation of the critical sphere radius are obtained using the well-known P(L) method.